# SDR SWIA201436059

- Difficulty date: January 4, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 14,719 hours, 9,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FWD PULL IN LEVER CHAFED.  C-CHECK BLENDED & RESTORED FINISH ON MAIN CABIN DOOR FWD PULL IN LEVER IAW REO.
